# SDR ABXA070217

- Difficulty date: June 21, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 40,603 hours, 45,868 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Cam Follower
- Condition: Out Of Position
- Location: Clearview Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEAR VIEW WINDOW WOULD NOT OPEN.  FOUND UPPER ACTUATING BAR, CAM FOLLOWER, NOT IN CAM SLOT.  REINDEXED AND CYCLED WINDOW SEVERAL TIMES.  OPS CHECK GOOD IAW DC9 MM 56-10-03-5-0002.
